BibTeX record journals/dm/ChenHW16

download as .bib file

@article{DBLP:journals/dm/ChenHW16,
  author    = {Min Chen and
               Li Huang and
               Weifan Wang},
  title     = {List vertex-arboricity of toroidal graphs without 4-cycles adjacent
               to 3-cycles},
  journal   = {Discrete Mathematics},
  volume    = {339},
  number    = {10},
  pages     = {2526--2535},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.disc.2016.04.010},
  doi       = {10.1016/j.disc.2016.04.010},
  timestamp = {Tue, 07 Aug 2018 14:08:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ChenHW16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics